# SDR SWAA2024080520543

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 48,899 hours, 30,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY LIGHT LOOSE @ SEAT 14ABC<[01] REPLACED BULL NOSE EMERGENCY LIGHT LENS AT 14CBA. REF. AMM 33-51-03.
